# SDR USAA2012111300014

- Difficulty date: November 11, 2012
- Submitted: November 13, 2012
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 39,610 hours, 14,559 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: BA21758
- Condition: Depleted
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV 'A' AND LAV 'D' FIRE BOTTLES ARE EMPTY.  REMOVED AND REPLACED LAVS 'A' AND 'D' FIRE BOTTLES WITH SERVICEABLE EXTINGUISHER BOTTLES.
